# SDR UPS06846909

- Difficulty date: May 11, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON SHUTDOWN EMERGENCY EXIT LIGHTS DISARM CHECK FAIL TO GIVE PROPER INDICATION.  LIGHT SHOULD ILLUMINATE.  RELAMPED, OPS CHECKS GOOD.
